Alert archive / Louisiana / Wind Advisories in 2019
Wind Advisory 5, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Jul 13, 2019, 4:38 AM CDT for 4 parishes in Louisiana; Adams County, Franklin County, Jefferson County, Mississippi. It took effect at Jul 13, 2019, 3:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2019, 4:38 AM CDT (09:38 UTC)
- In effect from
- Jul 13, 2019, 3:00 PM CDT
- Expired
- Jul 14, 2019, 10:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Jackson, MS
Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Tensas Parish, LA, Adams County, MS, Franklin County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934 WWUS74 KJAN 130938 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 438 AM CDT Sat Jul 13 2019 LAZ023>026-MSZ059>061-131745- /O.NEW.KJAN.WI.Y.0005.190713T2000Z-190714T1500Z/ Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams- Franklin MS- Including the cities of Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville 438 AM CDT Sat Jul 13 2019 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT SUNDAY... The National Weather Service in Jackson has issued a Wind Advisory, which is in effect from 3 PM this afternoon to 10 AM CDT Sunday. * TIMING...Late this afternoon through Sunday morning * WINDS...Sustained winds of 25 to 35 mph with gusts of 40 to 50 mph possible. * IMPACTS...Downed trees and powerlines are possible in the advisory area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that very gusty winds are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$ DL
3 follow-up statements
501 WWUS74 KJAN 132114 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 414 PM CDT Sat Jul 13 2019 LAZ023>026-MSZ059>061-140515- /O.CON.KJAN.WI.Y.0005.000000T0000Z-190714T1500Z/ Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams- Franklin MS- Including the cities of Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville 414 PM CDT Sat Jul 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * TIMING...Late this afternoon through Sunday morning * WINDS...Sustained winds of 25 to 30 mph with gusts of 35 to 45 mph possible. * IMPACTS...Downed trees and powerlines are possible in the advisory area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that very gusty winds are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$ CE
171 WWUS74 KJAN 140354 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson MS 1054 PM CDT Sat Jul 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... LAZ023>026-MSZ059>061-141200- /O.CON.KJAN.WI.Y.0005.000000T0000Z-190714T1500Z/ Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams- Franklin MS- Including the cities of Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville 1054 PM CDT Sat Jul 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * TIMING...tonight through Sunday morning * WINDS...Sustained winds of 25 to 30 mph with gusts of 35 to 45 mph possible. * IMPACTS...Downed trees and powerlines are possible in the advisory area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that very gusty winds are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$ 22
180 WWUS74 KJAN 140829 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 329 AM CDT Sun Jul 14 2019 LAZ023>026-MSZ059>061-141500- /O.CON.KJAN.WI.Y.0005.000000T0000Z-190714T1500Z/ Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams- Franklin MS- Including the cities of Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Fayette, Natchez, Bude, Roxie, and Meadville 329 AM CDT Sun Jul 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TIMING...This morning * WINDS...Sustained winds of 20 to 30 mph with gusts of 35 to 45 mph possible. * IMPACTS...Downed trees and powerlines are expected in the advisory area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that very gusty winds are expected. Winds this strong can make down trees and powerlines and can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Exercise caution when outdoors during these conditions. && $$ DL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Jul 13, 4:28 AM CDT, 10 minutes earlier.
Area forecast discussion, Jul 13, 4:28 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
428 AM CDT Sat Jul 13 2019
.DISCUSSION...
Through Monday:
Overview - Barry continues to make slow progress toward the
central Louisiana coast this morning as a strong tropical storm.
Though the system remains rather asymmetrical, a trend toward
better organization with deeper convection nearer to the center
has continued overnight. The highest wind gusts and bulk of the
thunderstorm activity is to the right of the center - the sector
that will move across our area this weekend as the system moves
northward. Forecast expectations have changed little, with the
center moving inland this morning and moving across north
Louisiana tonight through the daytime Sunday and northward across
Arkansas on Monday. Potential for flooding impacts will exist
well east of the center across the majority of the forecast area.
Though there is some potential for Barry to briefly become a
hurricane before reaching the coast, it will quickly begin to
weaken as it moves inland and is forecast to become a depression
as it reaches north Louisiana.
Outer rain bands are already streaming northward along the AL/MS
coasts, with one moving into the Pine Belt already this morning.
Through today, we will likely see ongoing the SE Mississippi
convergent band persist, with additional diurnal development
farther north during the afternoon. The bulk of precipitation
closer to the center and additional rain bands will not reach
South MS/Central LA until late this afternoon or this evening,
spreading northward slowly tonight through Sunday night. Though
the bulk of the anticipated heavy rain will occur this afternoon
through Sunday night, trailing rain bands will remain into Monday
(and later into the week). The greatest concern and impact from
this system continues to be significant flash flooding potential.
Gusty winds and tornadoes remain secondary threats. Additional
details on impacts follow...
Flash Flood Threat - A Flash Flood Watch remains in effect
areawide. 00z guidance continued to hone in on a north/south axis
of highest totals extending generally from the MS River corridor
to the I-55 corridor, with just a slight westward shift from
previous guidance. The "significant" area (6-12", locally 15") in
our graphics/HWO was nudged slightly farther westward to account
for this trend and farther northward to account for increasing
forecast confidence. Across the remainder of the area, there is
still potential for isolated higher end rainfall totals (up to
10") due to training along convergence bands associated with
Barry. It is possible there will be a somewhat abrupt decrease in
rain totals on the eastern edge of the rain shield, leaving some
areas closer to the AL border with lesser amounts than the 4-8"
advertised in the elevated area. Confidence isn't high enough to
reduce threat/rainfall totals in these areas yet, but if this
trend continues we may do this in later forecast updates.
Gradient Wind Threat - A Wind Advisory will be posted for
portions of northeast Louisiana and southwest Mississippi from
late this afternoon through Sunday morning. Latest NHC forecasts
keep Barry just west of our area, weakening to a depression as it
moves past our CenLa/MissLou parishes. Confidence in sustained
tropical storm force winds is low, though gusts to tropical storm
force are possible. With this in mind, we will issue a Wind
Advisory for possible 40-50 mph gusts. Outside of the advisory
area, a few gusts to around 30-40 mph are possible during the same
time frame. This threat will decrease through Sunday as the
system continues to weaken, though gusty winds may persist across
portions of the Delta.
Severe Storm Threat - There will be limited potential for brief
tornadoes or damaging wind gusts beginning later today as low
level wind fields/wind shear increase in association with Barry.
For now, it appears a lack of instability due to limited
insolation will preclude a greater threat. This potential will
continue through Sunday as well, and we will continue to highlight
a marginal severe weather threat in HWO/graphics. /DL/
Monday Night through Friday:
By Monday night, the remnants of Barry are expected to be located
over Arkansas and continuing to lift northeast from there as the
low becomes absorbed by the westerlies. A warm, tropical airmass
left in its wake will support additional chances for showers and
thunderstorms overnight Monday night and into the day Tuesday.
Some heavy rain is not out of the question in the ArkLaMiss Delta
region Monday night due to higher PWAT air remaining and some
banded convection remaining near the remnant circulation of Barry,
but drier air and the return of mid-level ridging will bring a
downward trend in heavy rain potential through the rest of the
week. The building mid-level heights will also set the stage for a
gradual warming trend. High temperatures in the low to mid 90s
will persist through the end of the week, with peak heat index
values expected in the 100 to 105 degree range. /NF/
&&
.AVIATION...
06Z TAF discussion:
VFR conditions prevail across much of the area this early morning,
though a broken MVFR ceiling has begun to develop across South MS
along with scattered SHRA in the region. Through the day, coverage
of SHRA and some TSRA will increase, especially across South MS,
with more scattered activity farther north. As Tropical Storm
Barry moves northward from South LA into Central LA/Southwest MS,
heavier rains will continue to spread northward toward JAN/HKS
tonight. S to SE winds will be gusty throughout the TAF period,
with winds continuing to increase through tonight as the storm
continues to move northward into North LA Saturday night. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 83 72 77 73 / 79 83 100 79
Meridian 84 73 78 72 / 84 64 98 64
Vicksburg 85 73 77 73 / 73 92 100 100
Hattiesburg 81 73 78 74 / 91 84 95 61
Natchez 83 73 77 74 / 82 100 100 75
Greenville 87 73 76 72 / 67 57 100 100
Greenwood 87 73 77 72 / 69 60 100 100
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
DL/NFHazardous weather outlook, Jul 12, 3:00 PM CDT, 13 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 300 PM CDT Fri Jul 12 2019 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>029-034>037-040>044- 047>051-056-057-065-066-073-074-131200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Scott-Newton-Smith- Jasper-Covington-Jones-Lamar-Forrest- 300 PM CDT Fri Jul 12 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Saturday FLOODING THREAT...Elevated TIMING...Saturday Saturday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Saturday, areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... Flash flooding is likely for extreme southeast Arkansas, portions of northeast Louisiana, portions of west central Mississippi, east central Mississippi, central Mississippi, portions of southeast Mississippi, and all of north central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible for extreme southeast Arkansas, portions of north central Mississippi, portions of east central Mississippi, west central Mississippi, central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Wind gusts of 40 to 50 mph are expected for portions of northeast Louisiana and southwest Mississippi Saturday evening into Sunday morning. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday through Sunday night. MSZ030>033-038-039-045-046-052-058-131200- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- Lauderdale-Clarke- 300 PM CDT Fri Jul 12 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday... FLOODING THREAT...Elevated TIMING...Saturday Saturday, areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... Flash flooding is likely for extreme southeast Arkansas, portions of northeast Louisiana, portions of west central Mississippi, east central Mississippi, central Mississippi, portions of southeast Mississippi, and all of north central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible for extreme southeast Arkansas, portions of north central Mississippi, portions of east central Mississippi, west central Mississippi, central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Wind gusts of 40 to 50 mph are expected for portions of northeast Louisiana and southwest Mississippi Saturday evening into Sunday morning. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ023-131200- Franklin LA- 300 PM CDT Fri Jul 12 2019 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Saturday FLOODING THREAT...Elevated TIMING...Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Saturday Saturday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Saturday, areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Saturday, weak trees and limbs may break and fall due to wind gusts of 40 to 50 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... Flash flooding is likely for extreme southeast Arkansas, portions of northeast Louisiana, portions of west central Mississippi, east central Mississippi, central Mississippi, portions of southeast Mississippi, and all of north central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible for extreme southeast Arkansas, portions of north central Mississippi, portions of east central Mississippi, west central Mississippi, central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Wind gusts of 40 to 50 mph are expected for portions of northeast Louisiana and southwest Mississippi Saturday evening into Sunday morning. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday through Sunday night. LAZ024>026-MSZ059>061-131200- Catahoula-Tensas-Concordia-Jefferson-Adams-Franklin MS- 300 PM CDT Fri Jul 12 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Saturday FLOODING THREAT...Significant TIMING...Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Saturday Saturday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Saturday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Saturday, weak trees and limbs may break and fall due to wind gusts of 40 to 50 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... Flash flooding is likely for extreme southeast Arkansas, portions of northeast Louisiana, portions of west central Mississippi, east central Mississippi, central Mississippi, portions of southeast Mississippi, and all of north central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible for extreme southeast Arkansas, portions of north central Mississippi, portions of east central Mississippi, west central Mississippi, central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Wind gusts of 40 to 50 mph are expected for portions of northeast Louisiana and southwest Mississippi Saturday evening into Sunday morning. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday through Sunday night. MSZ053>055-062>064-072-131200- Claiborne-Copiah-Simpson-Lincoln-Lawrence-Jefferson Davis-Marion- 300 PM CDT Fri Jul 12 2019 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Saturday FLOODING THREAT...Significant TIMING...Saturday Saturday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Saturday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... Flash flooding is likely for extreme southeast Arkansas, portions of northeast Louisiana, portions of west central Mississippi, east central Mississippi, central Mississippi, portions of southeast Mississippi, and all of north central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible for extreme southeast Arkansas, portions of north central Mississippi, portions of east central Mississippi, west central Mississippi, central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi Saturday night through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Wind gusts of 40 to 50 mph are expected for portions of northeast Louisiana and southwest Mississippi Saturday evening into Sunday morning. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday through Sunday night. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:22 AM CDT | River Flood Warning | JAN | Attala, Holmes | 5 days |
| Jul 13, 9:22 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| Jul 13, 9:22 AM CDT | River Flood Warning | JAN | Hinds, Warren | 24 hr |
| Jul 13, 9:33 AM CDT | River Flood Warning | JAN | Franklin | 24 hr |
| Jul 13, 9:45 AM CDT | River Flood Warning | JAN | Neshoba | 5 days |
| Jul 13, 9:45 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 13, 10:40 AM CDT | Special Weather Statement | JAN | Marion | 50 min |
| Jul 13, 11:37 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 47 hr |
| Jul 13, 11:39 AM CDT | River Flood Warning | JAN | Sunflower | 8 hr |
| Jul 13, 12:54 PM CDT | Special Weather Statement | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Simpson | 36 min |
| Jul 13, 1:34 PM CDT | Special Weather Statement | JAN | Hinds, Simpson | 41 min |
| Jul 13, 5:16 PM CDT | Special Weather Statement | JAN | Hinds | 29 min |
Nearby
Wind Advisories in Louisiana, 2019Wind Advisories in Mississippi, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.